# SDR SWAA2017030712358

- Difficulty date: February 16, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 41,845 hours, 24,442 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 53100024
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE ANGLE CRACKED AT LEVEL IRSS 140.    R & R THE ANGLE IAW SRM.
